This site lists muscle cramps and osteo-articular pain as possible side effects.
I would call my doctor or pharmacist just to be sure.
Wish I could help more. Get feeling better.
I just stopped a calcium channel blocker (Norvasc). May be coinincidental and my Doc says no relation but I had muscle fatigue with random muscle twitchig that started to worry me. I quit about a week ago when my pacs and pvcs started non-stop (and still going). The twitching has subsided and my legs feel better (however I am pre-occupied with the palps). But I wonder if the Calcium Blocker could have been doing the muscle soreness and twitching. Found your post interesting since I was told it wouldn't. The listed side effect exists but is a very low pecentage.
Thank you Celeste77 and tsco. Also interesting is I spoke to one of my running friends last night. He was put on calcium channel blockers for high blood pressure and noticed that he too got sore rather quickly during a run. Maybe this hasn't been studied a lot because not many athletic folks require this medication.
It was a naturopath who told me about this side effect of the drug.
My PVC's have returned a few times while taking Cardizem and when they return, they are really bad. They will last a couple of days, go away and then I'll feel not too bad for a month or so. I am being referred for ablation which I hope will offer me a cure.